I think I will just have to go into that three-week pain management program for my headache. I have resigned myself. I will call them at nine; I think that’s when they open. The pain’s got really bad and just won’t go away. The night before last I was screaming. It’s just like it was in October. I’ve had two Demerol shots this week and the doctor was like, “You again. Always coming back and asking for the same thing.” 50 mg of Demerol doesn’t cut it anymore. I need 75 mg. And of course it doesn’t last.
It’s hard to explain the pain. It’s usually not as extreme as last night — not like “slammed a door on your finger” kind of pain. But it’s bad, and worse, it’s relentless. It NEVER LEAVES. It just taints every thing I do and saps my energy and makes it so hard to concentrate on anything. I often function at half-capacity, or less, because the other half is preoccupied with the Headache.
I really didn’t want to do this pain management thing because it’s so expensive and it’s three weeks long. But it may save time and money in the long run.
I just hope their waiting list isn’t too long.
I hope it works and you can find relief from this. i hope the list isnt too long either.
No, it’s more like “slamming your head in a door over and over and over…..”. So sorry to hear about that. I hope you get in and they can get you on a program that works…
Oh, man. I’m so sorry. I can kind of understand how you feel – I get horrific migraines once per month (coinciding with another thing that comes once per month) and they last for three days, sometimes four or five. I have Percocet and Morphine and they only dull the pain – don’t make it go away. I cannot imagine how awful it would be if I didn’t know the headache was going to be gone in four days or so. Here’s hoping the the new program will be helpful. (would they try the steroids again? They seemed to help quite a bit last time. Fentanyl patches are getting hardcore but hey, if they work… And, as always, keep up the fiber/colace iykwim)
I’ve tried the steroids again.Twice. Alas, they have no effect anymore. 😦